# SDR DALA14024783126

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 35,581 hours, 18,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHTS AT ROW 6 ABC INOPERATIVE.  SPLICED WIRE IAW ESPM 20,  OPS CHECKED GOOD,  OK FOR SERVICE.
